# SDR 06FDEA0696

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CORROSION IN AND AROUND NUT PLATE HOLES ON LWR CHORD OF BS 950D FLOORBEAM, BL 0 - LBL 45, WL 200.  *S/D*  REPAIRED BS 950D FLOORBEAM LWR CHORD BL 0 - LBL 45 IAW SRM 53-10-8 FIG 2.
